# SDR FDEA202501150071

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 56,889 hours, 9,125 cycles
- Engine: Ge GE90110B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Controller
- Part number: 8105039
- Part serial: 1895
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ANTI ICE ENG L EICAS DISPLAYED IN FLIGHT.  EMERGENCY DECLARED,  T/S ACTIVE MX MSG 30-10291, FOUND SOLENOID ON LH ENG ANTI ICE CONTROLLER BAD,   REMOVED AND REPLACED ANTI-ICE VALVE CONTROLLER IN REF. ABOVE, ALL CHECKS GOOD, NO   ACTIVE MSG OR EICAS, ALSO REF. TSI 30-20-5902   NAME- ANTI-ICE CONTROLLER,
